# SDR DALA2024022502570

- Difficulty date: February 22, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION SEAT TRACK -Y1292 LOCATED AT LEVEL FR20 AT FWD GALLEY AREA (SSI: 531189). C/A: REPLACED SEAT TRACK -Y1292 LOCATED FR12 TO FR24 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND A320 SRM 51-42-11, DWG D53112812, ISSUE: E00 RELEASED DATE: 08-JAN-97. TOOK MEASURES ON CORROSION AREA POINT 1 L: 0.396 INCHES W: 0.255 INCHES, POINT 2 L: 0.274 W: 0.211, POINT 3 L: 0.387 W: 0.180 L0.387 TOOL USED ELECTRONIC CALIPER P/N 500-196-30 S/N A21126170 DUE DATE 06-DEC-24 RII INSPECTION COMPLETE 0943462 AE362QC JOB COMPLETE. (LP: 0213452)
